advertisement
Question
Posted by: MELODY | 2008/01/28

skin problem

good day
Hope i can get some help. my boyfriend got a skin problem. it all started on his arms. its all white spots then suddenly appears to be like a rash that spreads to his whole arms, chest, back till by his neck and at the back of his knees..its not itchy but sometimes it turns like a redish colour to pinkish. there was a time when he had a vitamin b injection then it just started to fade away but came back again and this time its more.it forms like patches or shapes on the skin and it moved to heary part of his fingers and hands but its more on the upperside of his body,many people say its lack of vitaman b or it can be cuz of dandruff and he dont have such a thing called dandruff.like my ex pharmacist also recommended that he should use SELSUN SHAMPOO.sometimes its dry but not itchybut all he use is aquescream for the dryness.he is a smoker but a healthy eater but dont eat fishy products only tuna. i need help because he gets very frustrated cus of the skin problem he got.he dont wanna wear shrt sleave shirts cuz of the skin problem. can you maybe tell me what the problem is and what we can do or buy. we need your help urgently. redards melody

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Melody
It is probably a fungal infection called pityriasis versicolor. Try lamisil tablets or cream – you’ll need a prescription.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement